# SDR HALA2016060400228

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 49,648 hours, 9,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS MESSAGE DISPLAYED PERIODICALLY DURING CRUISE FLIGHT BUT WOULD EXTINGUISH IN 5 SEC.  REAPPEARED IN THE DESCENT.  TURNED SWITCH TO AUTO-N IAW QRH. MESSAGE DID NOT APPEAR IN AUTO-N.  PERFORMED PACK TEMPERATURE CONTROLLER BITE PROCEDURE IAW FIM TASK 21-51 FAULT TREE 803.  NO DEFEECT NOTED. OK FOR SERVICE.
